# SDR 95ZZZX3576

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N43H
- Make and model: Cessna 421C
- Aircraft serial: 421C0443
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 511160510
- Condition: Cracked
- Location: Screw Holes
- Part time: 3,065 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD PROBLEMS WITHHOLDING PRESSURIZATION.  FOUND 1 WINDOW WITH 50 PERCENT OF THE SCREW HOLES WITH CRACKS.  CRACKS WERE FOUND AFTER PRESSURIZING THE AIRCRAFT AND PUTTING SOAP ON WINDOWS.  AFTER REMOVING THE RETAINERS, CRACKS WERE FOUND WHERE MARKED.  WINDOWS NEED TO HAVE CLOSER INSPECTION WITH A PRISM, WITH HIGH TIME ON THEM.
